# SDR AWXA9700638

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND CRACK INDICATION NOTED ON X-RAYS ON THE LT E-F WINDOW POST (UPPER E-F).  REPAIRED CRACK ON WINDOW POST PER ER 2-53-12-3 AND TCO-PAN-97-2075RR, TCO-PAN-97-2058RR 8110-3.
